This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers...

Buy Now From Amazon

Product Review

This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers and is composed of a non-drowsy formula. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite.   Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Active Ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Active Ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active Ingredient: Guaifenesin, Purpose: Expectorant. Active Ingredient: Phenylephrine HCl, Purpose: Nasal decongestant.

  • Easy for on-the-go
  • Combines pain relief with cold medication
  • Relieves a variety of cough, cold and flu symptoms
  • Composed of a non-drowsy formula
  • Be sure to always have this on-hand

Similar Products

PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 CountPhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 CountPhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two TabletsPhysiciansCare Antacid Heartburn Medication (Compare to Tums), 50 Doses of Two Tablets, 420 mgPhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets, 50 CountPhysiciansCare by First Aid Only Aspirin Tablets, 50 CountPhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 CountAleve Individual Sealed 1 Caplet in a Packet (Box of 48 Packets)PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg